# SDR S2YA950017

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118SK
- Make and model: Beech 1900D
- Aircraft serial: UE108
- System (JASC): 3442 · Weather Radar System
- Part: Radar Contl Pnl
- Part number: 6228394013
- Condition: Inop
- Location: Center Pedestal
- Part time: 1,581 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: H, A

## Discrepancy

AFTER THE FLIGHT CREW DEPARTED ON FLIGHT NR 1822, THE WEATHER RADAR BECAME INOPERATIVE IN ALL MODES.  THEY RETURNED TO MKE AND MAINTENANCE REPLACED THE RADAR CONTROL PANEL AND CLEARED THE DISCREPANCY.  (M)
